Citations refer to the original publication, not to a Scieee localized version.
Morris, P. W. (2025). Clique factors in pseudorandom graphs. Journal of the European Mathematical Society, 27(2), 801–875. https://doi.org/10.4171/JEMS/1388
Morris, Patrick Wyndham. “Clique factors in pseudorandom graphs.” Journal of the European Mathematical Society, vol. 27, no. 2, 2025, pp. 801–875. https://doi.org/10.4171/JEMS/1388.
Morris, Patrick Wyndham. “Clique factors in pseudorandom graphs.” Journal of the European Mathematical Society 27, no. 2 (2025): 801–875. https://doi.org/10.4171/JEMS/1388.
Morris, P. W. (2025) ‘Clique factors in pseudorandom graphs’, Journal of the European Mathematical Society, 27(2), pp. 801–875. Available at: https://doi.org/10.4171/JEMS/1388.
P. W. Morris, “Clique factors in pseudorandom graphs,” Journal of the European Mathematical Society, vol. 27, no. 2, pp. 801–875, 2025, doi: 10.4171/JEMS/1388.
@article{morris2025clique,
author = {Morris, Patrick Wyndham},
title = {Clique factors in pseudorandom graphs},
journal = {Journal of the European Mathematical Society},
year = {2025},
volume = {27},
number = {2},
pages = {801--875},
doi = {10.4171/JEMS/1388},
url = {https://doi.org/10.4171/JEMS/1388}
}